# SDR VNAA2019110711101

- Difficulty date: November 7, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 11,257 hours, 10,383 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE WON'T TURN ON. REMOVED AND REPLACED MEGAPHONE IAW CRJ 900 AMM. OPERATIONAL CHECK GOOD AT THIS TIME
